# SDR ASAA2014090809081

- Difficulty date: September 8, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 26,982 hours, 8,079 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT ON FMC MENU PAGE.  ACFT GROUNDED.  ACCOMPLISHED RESET OF SATCOM. GROUND VERIFICATION CHECKS GOOD IAW 23-15-00.
